Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So, I've been off accutane for one month and essentially, I have no pimples. But, I'm left with some red marks on my forehead. Now, I've been using munka honey and that hasn't really made my redmarks any better or any worse. But for some reason, I do suspect that the munka honey has something to do with my lack of pimples. (As well as the accutane, of course)

So, here's the thing, before I went on accutane I used "AHA" and that worked wonders as far as my redmarks go. But, of course, I had to stop when I went on accutane. But now that I've been off acctuane for a month, do you think I should start up the "AHA" again? Or is it too soon?

And if so, should I still use the honey?

Link to comment
Share on other sites

Anymore suggestions?

i used AHA before, and thats why i got so many acne

i dont know why, but my skin just get irritate when i do exfoliac

AHA has that function too

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×